# SDR DALA2016081706042

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 43,956 hours, 30,214 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUTERSINKS AT FUEL TANK ACCESS NR 520JB, SM.  CORROSION OF COUNTERSINK WAS REMOVED IAW SRM 51-10-04.  REWORKED AREAS WERE MEASURED AND MAX DIAMETER ALLOWABLE IS 0.532" AND 5 ADJACENT HOLES OUT OF LIMITS WERE FOUND.  MAX DIAMETER MEASURED IS 0.557", IT IS OUT OF LIMITS IAW SRM 57-10-01.  ACCESS PLATE WAS REPLACED AND PN VERIFIED IAW AIPC 57-27-01.
